Alert archive / Alabama / Small Craft Advisories in 2016

Small Craft Advisory 10, NWS Mobile, AL

January 25, 2016

NWS Mobile, AL issued this small craft advisory at Jan 25, 2016, 3:25 PM CST. It took effect at Jan 26, 2016, 6:00 PM CST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2016, 3:25 PM CST (21:25 UTC)
In effect from
Jan 26, 2016, 6:00 PM CST
Expired
Jan 28, 2016, 12:00 AM CST
In force
30 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

130 
WHUS74 KMOB 252125 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
325 PM CST MON JAN 25 2016

...A SMALL CRAFT ADVISORY IS IN AFFECT FOR TUESDAY NIGHT INTO 
THURSDAY FOR AREA COASTAL WATERS...

.STRONG OFFSHORE FLOW WILL MOVE OVER THE AREA IN THE WAKE OF A FRONT
CROSSING THE AREA LATE TUESDAY THROUGH WEDNESDAY NIGHT.

GMZ630>635-650-655-670-675-260530-
/O.NEW.KMOB.SC.Y.0010.160127T0000Z-160128T1300Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
325 PM CST MON JAN 25 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 7 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM TUESDAY TO 7 AM CST
THURSDAY. 

* WINDS...INCREASING TO 20 TO 25 KNOTS TUESDAY NIGHT.

* WAVES/SEAS...BUILDING TO AROUND 7 FEET NEAR SHORE...12 FEET WELL
  OFFSHORE LATE TUESDAY NIGHT THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
10 follow-up statements
540 
WHUS74 KMOB 260100
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
700 PM CST MON JAN 25 2016

...A SMALL CRAFT ADVISORY IS NOW IN AFFECT FOR LATE TUESDAY NIGHT
INTO THURSDAY MORNING FOR THE GULF WATERS OF ALABAMA AND THE WESTERN
FLORIDA PANHANDLE...

.A STRONG NORTHERLY WIND FLOW WILL MOVE OVER THE AREA LATE TUESDAY
NIGHT INTO THURSDAY MORNING IN THE WAKE OF A COLD FRONT CROSSING THE
AREA.

GMZ633>635-260200-
/O.CAN.KMOB.SC.Y.0010.160127T0000Z-160128T1300Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
700 PM CST MON JAN 25 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT
ADVISORY.

THE NORTHERLY WINDS ARE FORECAST TO REMAIN BELOW SMALL CRAFT ADVISORY
IN THE WAKE OF THE COLD FRONT.

$$

GMZ630>632-650-655-670-675-260900-
/O.EXT.KMOB.SC.Y.0010.160127T0900Z-160128T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
700 PM CST MON JAN 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM WEDNESDAY TO 9 AM
CST THURSDAY...

* WINDS...NORTH INCREASING TO 20 TO 25 KNOTS LATE TUESDAY NIGHT IN
  WEDNESDAY.

* WAVES/SEAS...BUILDING TO 4 TO 7 FEET NEAR SHORE...AND 7 TO 9 FEET
  WELL OFFSHORE LATE TUESDAY NIGHT THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
858 
WHUS74 KMOB 260331
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
931 PM CST MON JAN 25 2016

...A SMALL CRAFT ADVISORY REMAINS IN AFFECT FROM LATE TUESDAY NIGHT
INTO THURSDAY MORNING FOR THE GULF WATERS OF ALABAMA AND THE WESTERN
FLORIDA PANHANDLE...

.A STRONG NORTHERLY WIND FLOW WILL MOVE OVER THE AREA LATE TUESDAY
NIGHT INTO THURSDAY MORNING IN THE WAKE OF A COLD FRONT CROSSING THE
AREA.

GMZ630>632-650-655-670-675-261200-
/O.CON.KMOB.SC.Y.0010.160127T0900Z-160128T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
931 PM CST MON JAN 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
9 AM CST THURSDAY...

* WINDS...NORTH INCREASING TO 20 TO 25 KNOTS LATE TUESDAY NIGHT 
  IN WEDNESDAY. 

* WAVES/SEAS...BUILDING TO 4 TO 7 FEET NEAR SHORE...AND 7 TO 9 
  FEET WELL OFFSHORE LATE TUESDAY NIGHT THROUGH WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
437 
WHUS74 KMOB 261417
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
817 AM CST TUE JAN 26 2016

...A SMALL CRAFT ADVISORY REMAINS IN AFFECT FROM LATE TUESDAY
NIGHT INTO THURSDAY MORNING FOR THE GULF WATERS OF ALABAMA AND
THE WESTERN FLORIDA PANHANDLE...

.A STRONG NORTHERLY WIND FLOW WILL MOVE OVER THE AREA LATE
TUESDAY NIGHT INTO THURSDAY MORNING IN THE WAKE OF A COLD FRONT
CROSSING THE AREA.

GMZ630>632-650-655-670-675-262230-
/O.CON.KMOB.SC.Y.0010.160127T0900Z-160128T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
817 AM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
9 AM CST THURSDAY...

* WINDS...NORTH INCREASING TO 20 TO 25 KNOTS LATE TUESDAY NIGHT 
  IN WEDNESDAY. 

* WAVES/SEAS...BUILDING TO 4 TO 7 FEET NEAR SHORE...AND 7 TO 9 
  FEET WELL OFFSHORE LATE TUESDAY NIGHT THROUGH WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
928 
WHUS74 KMOB 261446
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
846 AM CST TUE JAN 26 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
INTO THURSDAY MORNING FOR THE GULF WATERS OF ALABAMA AND THE WESTERN
FLORIDA PANHANDLE...

.A STRONG NORTHERLY WIND FLOW WILL MOVE OVER THE AREA LATE
TONIGHT INTO THURSDAY MORNING IN THE WAKE OF A COLD FRONT CROSSING
THE AREA.

GMZ630>632-650-655-670-675-270015-
/O.CON.KMOB.SC.Y.0010.160127T0900Z-160128T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
846 AM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
9 AM CST THURSDAY...

* WINDS...NORTH INCREASING TO 20 TO 25 KNOTS LATE TONIGHT IN
  WEDNESDAY.

* WAVES/SEAS...BUILDING TO 4 TO 7 FEET NEAR SHORE...AND 7 TO 9 FEET
  WELL OFFSHORE LATE TONIGHT THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
918 
WHUS74 KMOB 262144
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
344 PM CST TUE JAN 26 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM TUESDAY NIGHT INTO
THURSDAY MORNING FOR THE GULF WATERS OF ALABAMA AND THE WESTERN
FLORIDA PANHANDLE...

.A STRONG NORTHERLY WIND FLOW WILL DEVELOP OVER THE AREA TONIGHT
INTO THURSDAY MORNING IN THE WAKE OF A COLD FRONT THAT MOVE SOUTH OF
THE AREA TONIGHT.

GMZ650-655-670-675-270530-
/O.EXT.KMOB.SC.Y.0010.160127T0000Z-160128T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
344 PM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THURSDAY...

* WINDS...NORTH INCREASING TO 20 TO 25 KNOTS LATE TONIGHT IN 
  WEDNESDAY. 

* WAVES/SEAS...BUILDING TO 4 TO 7 FEET NEAR SHORE...AND 7 TO 9 
  FEET WELL OFFSHORE LATE TONIGHT THROUGH WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>632-270530-
/O.CON.KMOB.SC.Y.0010.160127T0900Z-160128T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
344 PM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
9 AM CST THURSDAY...

* WINDS...NORTH INCREASING TO 20 TO 25 KNOTS LATE TONIGHT IN 
  WEDNESDAY. 

* WAVES/SEAS...CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
174 
WHUS74 KMOB 262309
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
509 PM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM LATE TONIGHT INTO THURSDAY
MORNING FOR MOBILE BAY...THE MISSISSIPPI SOUND...AND THE GULF WATERS
OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE...

.A STRONG NORTHERLY WIND FLOW WILL DEVELOP LATE TONIGHT INTO THURSDAY
MORNING IN THE WAKE OF A COLD FRONT MOVING SOUTH ACROSS THE AREA LATE
TONIGHT.

GMZ650-655-670-675-270715-
/O.EXT.KMOB.SC.Y.0010.160127T0900Z-160128T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
509 PM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM WEDNESDAY TO 9 AM
CST THURSDAY...

* WINDS...NORTH INCREASING TO 20 TO 25 KNOTS LATE TONIGHT IN 
  WEDNESDAY. 

* WAVES/SEAS...BUILDING TO 4 TO 6 FEET NEAR SHORE...AND 5 TO 7 FEET
  WELL OFFSHORE LATE TONIGHT THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>632-270715-
/O.CON.KMOB.SC.Y.0010.160127T0900Z-160128T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
509 PM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
9 AM CST THURSDAY...

* WINDS...NORTH INCREASING TO 20 TO 25 KNOTS LATE TONIGHT IN 
  WEDNESDAY. 

* WAVES/SEAS...CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
694 
WHUS74 KMOB 270520
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1120 PM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM LATE TONIGHT INTO THURSDAY
MORNING FOR MOBILE BAY...THE MISSISSIPPI SOUND...AND THE GULF
WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE...

.A STRONG NORTHERLY WIND FLOW WILL DEVELOP LATE TONIGHT INTO
THURSDAY MORNING IN THE WAKE OF A COLD FRONT MOVING SOUTH ACROSS
THE AREA LATE TONIGHT.

GMZ630>632-650-655-670-675-271400-
/O.CON.KMOB.SC.Y.0010.160127T0900Z-160128T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1120 PM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
9 AM CST THURSDAY...

* WINDS...NORTH INCREASING TO 20 TO 25 KNOTS LATE TONIGHT IN 
  WEDNESDAY. 

* WAVES/SEAS...BUILDING TO 4 TO 6 FEET NEAR SHORE...AND 5 TO 7 
  FEET WELL OFFSHORE LATE TONIGHT THROUGH WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
225 
WHUS74 KMOB 270830 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
230 AM CST WED JAN 27 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING MOBILE BAY AND
THE MISSISSIPPI SOUND UNTIL 6 PM CST THIS EVENING...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT UNTIL
MIDNIGHT CST TONIGHT.

.NORTHERLY WINDS AND SEAS WILL BUILD THROUGH LATE THIS AFTERNOON IN
THE WAKE OF A COLD FRONT THAT MOVES ACROSS THE MARINE AREA EARLY THIS
MORNING. NORTHERLY WINDS AND SEAS WILL BEGIN TO SLOWLY DIMINISH THIS
EVENING AND CONTINUE THROUGH THURSDAY NIGHT AS HIGH PRESSURE BUILDS
OVER THE NORTH CENTRAL GULF. 

GMZ630>632-650-655-271800-
/O.EXT.KMOB.SC.Y.0010.160127T0830Z-160128T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
230 AM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...NORTH WINDS INCREASING TO 20 TO 25 KNOTS THROUGH THIS
  AFTERNOON GRADUALLY DIMINISHING THROUGH THURSDAY NIGHT.

* WAVES/SEAS...BUILDING TO 3 TO 5 FEET OUT TO 20 NM. BAY AND INLAND
  WATERS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-271800-
/O.EXT.KMOB.SC.Y.0010.160127T0830Z-160128T0600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
230 AM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTH WINDS INCREASING TO 20 TO 25 KNOTS THROUGH EARLY
  THIS EVENING GRADUALLY DIMINISHING THROUGH THURSDAY NIGHT.

* WAVES/SEAS...BUILDING 5 TO 7 FEET FROM 20 TO 60 NM OUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
724 
WHUS74 KMOB 271813
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1213 PM CST WED JAN 27 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING MOBILE
BAY AND THE MISSISSIPPI SOUND UNTIL 6 PM CST THIS EVENING...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT
UNTIL MIDNIGHT CST TONIGHT.

.NORTHERLY WINDS AND SEAS WILL BUILD THROUGH LATE THIS AFTERNOON
IN THE WAKE OF A COLD FRONT THAT MOVES ACROSS THE MARINE AREA
EARLY THIS MORNING. NORTHERLY WINDS AND SEAS WILL BEGIN TO SLOWLY
DIMINISH THIS EVENING AND CONTINUE THROUGH THURSDAY NIGHT AS HIGH
PRESSURE BUILDS OVER THE NORTH CENTRAL GULF.

GMZ630>632-650-655-280000-
/O.CON.KMOB.SC.Y.0010.000000T0000Z-160128T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1213 PM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...NORTH WINDS INCREASING TO 20 TO 25 KNOTS THROUGH THIS 
  AFTERNOON GRADUALLY DIMINISHING THROUGH THURSDAY NIGHT. 

* WAVES/SEAS...BUILDING TO 3 TO 5 FEET OUT TO 20 NM. BAY AND 
  INLAND WATERS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-280215-
/O.CON.KMOB.SC.Y.0010.000000T0000Z-160128T0600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1213 PM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTH WINDS INCREASING TO 20 TO 25 KNOTS THROUGH EARLY 
  THIS EVENING GRADUALLY DIMINISHING THROUGH THURSDAY NIGHT. 

* WAVES/SEAS...BUILDING 5 TO 7 FEET FROM 20 TO 60 NM OUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
450 
WHUS74 KMOB 280010
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
610 PM CST WED JAN 27 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT UNTIL
MIDNIGHT CST TONIGHT.

.NORTHERLY WINDS AND SEAS WILL DECREASE THROUGH THE EVENING HOURS AS
HIGH PRESSURE BUILDS OVER THE NORTH CENTRAL GULF.

GMZ630>632-650-655-280115-
/O.EXP.KMOB.SC.Y.0010.000000T0000Z-160128T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
610 PM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

.WINDS HAVE LOWERED BELOW SMALL CRAFT ADVISORY LEVELS.
THEREFORE...THE SMALL CRAFT ADVISORY WAS ALLOWED TO EXPIRE AT 6 PM.

$$

GMZ670-675-280600-
/O.CON.KMOB.SC.Y.0010.000000T0000Z-160128T0600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
610 PM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTH WINDS 18 TO 23 KNOTS DIMINISHING TO 15 TO 20 KNOTS BY
  MIDNIGHT.

* WAVES/SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 25, 11:50 AM CST, 3 hours 35 minutes earlier.

Area forecast discussion, Jan 25, 11:50 AM CST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1150 AM CST MON JAN 25 2016

.DISCUSSION...SEE UPDATED INFORMATION BELOW.

&&

.UPDATE...FORECAST GENERALLY ON TRACK. ANY ADJUSTMENTS WILL BE MINOR
ATTM...SO AM LETTING THE CURRENT PACKAGE RIDE.

/16

&&

.AVIATION...
18Z ISSUANCE...ISENTROPIC UPGLIDE STRATUS WILL CONTINUE OVER THE FA
THROUGH THE FORECAST. OVERNIGHT...AM EXPECTING CIG/VISBYS DROPS TO
UPPER IFR/LOWER MVFR LEVELS AS THE BOUNDARY LAYER COOLS/WINDS EASE.
LOCALIZED LFIFR ARE POSSIBLE...THOUGH AM EXPECTING WINDS TO REMAIN
HIGH ENOUGH FOR THE LOCALITIES TO BE LIMITED IN SCOPE.

/16

&&

.PREV DISCUSSION... /ISSUED 556 AM CST MON JAN 25 2016/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...
12Z ISSUANCE...VFR CONDITIONS THIS MORNING ARE EXPECTED TO
DETERIORATE TO PREDOMINANTLY MVFR CEILINGS BY THIS AFTERNOON AND A
MIX OF IFR CEILINGS AND VISIBILITIES TONIGHT. /08 JW

PREV DISCUSSION... /ISSUED 439 AM CST MON JAN 25 2016/

NEAR TERM /NOW THROUGH MONDAY NIGHT/...SURFACE HIGH PRESSURE
RIDGING INTO THE AREA FROM THE EASTERN SEABOARD HAS KEPT A SHALLOW
DOME OF COLDER AIR OVER THE REGION. STRONG RADIATIONAL COOLING UNDER
PREDOMINANTLY FAIR SKIES HAS CREATED AREAS OF PATCHY FOG WITH MANY
LOCATIONS EXPERIENCING BELOW FREEZING TEMPERATURES THIS MORNING. FOG
SHOULD BURN OFF QUICKLY FOLLOWING SUNRISE AND TEMPERATURES ARE
EXPECTED TO RISE INTO THE 60S THIS AFTERNOON.

CLOUD COVER IS EXPECTED TO INCREASE ACROSS THE AREA TODAY AS A WARM
SOUTHWESTERLY WINDFLOW RIDES ABOVE THE COOLER LOW LEVEL AIR.
TEMPERATURES TODAY WARM AS THE HIGH PRESSURE ALONG THE EASTERN
SEABOARD CONTINUES TO SHIFT EAST AND A SOUTHEASTERLY LOW LEVEL FLOW
STRENGTHENS AS AN APPROACHING COLD FRONT TIGHTENS THE GRADIENT.

FOR THE MOST PART ANY RAINFALL TODAY SHOULDN'T PRODUCE ANYTHING IN
THE BUCKET BUT CAN'T COMPLETELY RULE OUT A ONE OR TWO HUNDREDTHS OF
AND INCH SO INTRODUCED A SLIGHT CHANCE THIS AFTERNOON AND EVEN A
CHANCE OVER PORTIONS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA
PANHANDLE TONIGHT. ANY VERTICAL GROWTH OF THE CONVECTION WILL
REMAIN STRONGLY CAPPED BY STRONG MID LEVEL SUBSIDENCE INVERSION
OVER THE AREA. OVERNIGHT LOWS WILL BE CONSIDERABLY WARMER ONLY
FALLING INTO THE UPPER 40S TO MID 50S. /08

SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...BY 12Z TUE MAIN
UPPER TROF TO THE WEST STRETCHING FROM THE GREAT LAKES REGION TO THE
NORTHERN TX AND THE SW CONUS IS PROGGED TO SHIFT EAST AND DIG
REACHING THE LOWER MS RIVER VALLEY AND NORTH CENTRAL GULF BY 12Z THU.
AHEAD OF THIS SYSTEM A SFC COLD FRONT MOVES SOUTH ACROSS THE LOWER MS
RIVER VALLEY AND CENTRAL GULF COAST STATES REACHING NORTHERN PARTS OF
THE FORECAST AREA BY 06Z WED...REACHING THE COAST BY 12Z WED THEN
MOVING WELL OFFSHORE BY LATE WED AFTERNOON. MOST OF THE GUIDANCE ALSO
DEPICT A SFC LOW FORMING NEAR AND ALONG AN OCCLUDED FRONT WELL SOUTH
OF MOBILE BAY ON WED PROGGED TO THE TRACK EAST TOWARDS NORTHERN FL.
WITH THIS PATTERN WILL LIKELY SEE WIDESPREAD RAIN SHOWERS AND
ISOLATED THUNDERSTORMS AHEAD AND ALONG THE FRONT FOLLOWED BY A LIGHT
TO MODERATE RAIN MOSTLY FROM OVERRUNNING AS THE COLDER AIR CONTINUES
TO UNDERCUT THE WARMER MOIST AIR TO THE EAST AND SOUTH. AHEAD OF THE
FRONT SOME INSTABILITY IS NOTED DURING THE DAY ON TUE...SFC BASED
CAPES AROUND 500 J/KG...MOSTLY OVER LOWER PARTS OF MS SHIFTING
SOUTHEAST ACROSS COASTAL AREAS OF AL AND NORTHWEST FL BY LATE TUE
AFTERNOON. MARGINAL SHEAR IS ALSO NOTED EARLY TUE AFTERNOON THEN
STEADILY INCREASES THROUGH TUE EVENING AHEAD AND ALONG THE SFC COLD
FRONT AS IS MOVES MOSTLY SOUTH TOWARDS THE COAST. WITH THIS WE COULD
SEE A FEW THUNDERSTORMS BY TUE AFTERNOON CONTINUING THROUGH TUE
EVENING WITH THE BETTER CONVECTION MOVING WELL OFFSHORE BY EARLY WED
MORNING. THE BEST COVERAGE OF THUNDERSTORMS WILL BE ALONG THE AL AND
NWFL COAST POSSIBLY STRETCHING INLAND TO ALONG AND SOUTH OF THE I-10
CORRIDOR THROUGH TUE EVENING. ANY STRONGER THUNDERSTORMS THAT DO
DEVELOP WILL LIKELY BE OFFSHORE POSSIBLY SKIRTING THE COAST TUE
EVENING. FOR WED AND WED NIGHT WIDESPREAD OVERRUNNING CONTINUES WITH
LIGHT TO MODERATE RAIN SLOWLY MOVING OUT TO THE EAST THROUGH SUNRISE
THU. AS MENTIONED EARLIER WITH ANTECEDENT SOIL CONDITIONS REMAINING
RATHER SATURATED ANY PROLONGED RAINFALL ESPECIALLY OVER AREAS OF POOR
DRAINAGE COULD RESULT IN SOME MINOR NUISANCE FLOODING ESPECIALLY IN
THE CITIES OF MOBILE AND PENSACOLA.

AS FOR TEMPS WILL CONTINUE TO USE A BLEND OF ALL THE MOS GUIDANCE
MOSTLY FOR BETTER CONSISTENCY WITH SURROUNDING OFFICES. HIGHS TUE
WILL BE SLIGHTLY ABOVE SEASONAL AVERAGES...RANGING FROM THE MID TO
UPPER 60S FOR MOST AREAS FOLLOWED BY LOWS IN THE LOWER TO MIDDLE 40S
MOSTLY IN THE WAKE OF THE FRONT TUE NIGHT...THEN HIGHS WED RANGING
FROM THE MID TO UPPER 40S WELL TO THE NORTH AND THE LOWER TO MIDDLE
50S FURTHER SOUTH AND ALONG THE COAST.

LONG TERM /THURSDAY THROUGH SUNDAY/...BY LATE THU MORNING MAIN UPPER
TROF AXIS MOVES EAST OF THE FORECAST AREA WITH HIGH PRESSURE BUILDING
FROM THE MID LEVELS TO THE SFC...GENERALLY OVER THE NORTHERN AND
WESTERN GULF STRETCHING INLAND OVER THE LOWER AND MID MS RIVER
VALLEYS. THE RIDGE AXIS SHIFTS EAST OF THE FORECAST AREA BY EARLY SAT
LEADING TO A LIGHT ONSHORE FLOW AT THE SFC LATE FRI INTO SAT. SKIES
WILL CLEAR FROM WEST TO THE EAST EARLY THU LEADING TO BETTER
SUNSHINE ON FRI FOLLOWED BY BY MORE CLOUDS MOVING BACK OVER THE
REGION LATE FRI NIGHT INTO SAT. TEMPERATURES WILL BE SLIGHTLY BELOW
SEASONAL AVERAGES THU AND THU NIGHT THEN CLOSE TO SEASONAL AVERAGES
BOTH FRI AND FRI NIGHT CONTINUING INTO SATURDAY. 32/EE

MARINE...HIGH PRESSURE ALONG THE EASTERN SEABOARD CONTINUES TO
SHIFT EAST AS A COLD FRONT APPROACHES FROM THE WEST. A STRONG
OFFSHORE FLOW AND BUILDING SEAS FOLLOW IN THE WAKE OF THE COLD FRONT
TUESDAY NIGHT. A MODERATE TO STRONG OFFSHORE FLOW WILL THEN PERSIST
THROUGH THURSDAY NIGHT. HEAVY SHOWERS AND A FEW STRONG THUNDERSTORMS
ARE VERY POSSIBLE TUESDAY AND TUESDAY NIGHT. /08

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Jan 25, 5:16 AM CST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
516 AM CST MON JAN 25 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-261130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
516 AM CST MON JAN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF RIP CURRENTS IS EXPECTED ALONG THE ALABAMA AND
WESTERN FLORIDA PANHANDLE GULF COAST BEACHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A MODERATE RISK OF RIP CURRENTS IS EXPECTED TUESDAY AND TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-261130-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
516 AM CST MON JAN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW STRONG THUNDERSTORMS ARE POSSIBLE TUESDAY AND TUESDAY NIGHT.

A STRONG OFFSHORE FLOW WITH BUILDING SEAS WILL FOLLOW IN THE WAKE OF
A COLD FRONT TUESDAY NIGHT CREATING HAZARDOUS CONDITIONS FOR SMALL
CRAFT THROUGH THURSDAY.

Nearby

Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.